# SDR 2004UALA00655

- Difficulty date: July 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL CORRODED AT STA 1638 TO 1640, RBL 12.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED INTERCOSTAL.
